# SDR C77A20140514002

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 17,146 hours, 9,748 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Part serial: A1008
- Condition: Failed
- Location: Le Slat
- Part time: 17,157 hours, 9,760 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO AN EICAS SLAT FAIL MSG & AS A PRECAUTIONARY MEASURE ONLY, THE CREW OF FLIGHT 5769 DTW TO DFW DECLARED AN EMERGENCY WITH ZFW UPON CROSSING INTO THEIR AIRSPACE. THE CREW ASKED FOR & WAS APPROVED FOR A LONG ROLL OUT UPON LANDING DFW, COMBINED WITH USING MORE THAN NORMAL REVERSE THRUST THE CREW KEPT BRAKE TEMPS NORMAL.  THE ACFT SAFELY CLEARED THE RUNWAY & TAXIED TO THE GATE UNDER ITS OWN POWER.  MX COMPLIED WITH FIM, R & R RT INBD T1 SLAT SKEW SENSOR IAW AMM, OPERATIONS CHECKED GOOD. MSG CLEARED & OK FOR SERVICE.
